Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 130, Number 11
HTML articles powered by AMS MathViewer

Self-dual codes over $\mathbb {Z}_{4}$ and half-integral weight modular forms
YoungJu Choie and Patrick Solé PDF
Proc. Amer. Math. Soc. 130 (2002), 3125-3131
Non-vanishing of symmetric square $L$-functions
Yuk-Kam Lau PDF
Proc. Amer. Math. Soc. 130 (2002), 3133-3139
On $abc$ and discriminants
D. W. Masser PDF
Proc. Amer. Math. Soc. 130 (2002), 3141-3150
Asymptotic behavior of reduction numbers
Lê Tuân Hoa PDF
Proc. Amer. Math. Soc. 130 (2002), 3151-3158
Finite homological dimension and primes associated to integrally closed ideals
Shiro Goto and Futoshi Hayasaka PDF
Proc. Amer. Math. Soc. 130 (2002), 3159-3164
Natural bound in Kwiecinski’s criterion for flatness
Janusz Adamus PDF
Proc. Amer. Math. Soc. 130 (2002), 3165-3170
Bounding the Fitting height of a solvable group by the number of zeros in a character table
Guohua Qian PDF
Proc. Amer. Math. Soc. 130 (2002), 3171-3176
Reducibility modulo $p$ of complex representations of finite groups of Lie type: Asymptotical result and small characteristic cases
Pham Huu Tiep and A. E. Zalesskiĭ PDF
Proc. Amer. Math. Soc. 130 (2002), 3177-3184
P.I. envelopes of classical simple Lie superalgebras
Ian M. Musson PDF
Proc. Amer. Math. Soc. 130 (2002), 3185-3191
The Seifert-van Kampen theorem and generalized free products of $S$-algebras
Roland Schwänzl and Ross Staffeldt PDF
Proc. Amer. Math. Soc. 130 (2002), 3193-3208
A new construction of the Kac Jordan superalgebra
Georgia Benkart and Alberto Elduque PDF
Proc. Amer. Math. Soc. 130 (2002), 3209-3217
On dynamics of vertices of locally connected polynomial Julia sets
A. Blokh and G. Levin PDF
Proc. Amer. Math. Soc. 130 (2002), 3219-3230
A question of Eremenko and Lyubich concerning completely invariant domains and indirect singularities
Walter Bergweiler PDF
Proc. Amer. Math. Soc. 130 (2002), 3231-3236
A $D_E[0,1]$ representation of random upper semicontinuous functions
Ana Colubi, J. S. Domínguez-Menchero, Miguel López-Díaz and Dan Ralescu PDF
Proc. Amer. Math. Soc. 130 (2002), 3237-3242
On Mulholland’s inequality
Witold Jarczyk and Janusz Matkowski PDF
Proc. Amer. Math. Soc. 130 (2002), 3243-3247
Fixed points for some non-obviously contractive operators
E. De Pascale and L. De Pascale PDF
Proc. Amer. Math. Soc. 130 (2002), 3249-3254
Local dual spaces of Banach spaces of vector-valued functions
Manuel González and Antonio Martínez-Abejón PDF
Proc. Amer. Math. Soc. 130 (2002), 3255-3258
Frame wavelets in subspaces of $L^2(\mathbb R^d)$
X. Dai, Y. Diao, Q. Gu and D. Han PDF
Proc. Amer. Math. Soc. 130 (2002), 3259-3267
Interpolation in self-adjoint settings
Y. S. Jo, J. H. Kang, R. L. Moore and T. T. Trent PDF
Proc. Amer. Math. Soc. 130 (2002), 3269-3281
On Antosik’s Lemma and the Antosik-Mikusinski Basic Matrix Theorem
Qu Wenbo and Wu Junde PDF
Proc. Amer. Math. Soc. 130 (2002), 3283-3285
Criteria for positively quadratically hyponormal weighted shifts
Ju Youn Bae, Il Bong Jung and George R. Exner PDF
Proc. Amer. Math. Soc. 130 (2002), 3287-3294
Products of uniformly noncreasy spaces
Andrzej Wiśnicki PDF
Proc. Amer. Math. Soc. 130 (2002), 3295-3299
Existence theory for first order discontinuous functional differential equations
Eduardo Liz and Rodrigo L. Pouso PDF
Proc. Amer. Math. Soc. 130 (2002), 3301-3311
Complemented isometric copies of $L_{1}$ in dual Banach spaces
J. Hagler PDF
Proc. Amer. Math. Soc. 130 (2002), 3313-3324
A Lyapunov-type stability criterion using $L^\alpha$ norms
Meirong Zhang and Weigu Li PDF
Proc. Amer. Math. Soc. 130 (2002), 3325-3333
Polynomial interpolation, ideals and approximation order of multivariate refinable functions
Thomas Sauer PDF
Proc. Amer. Math. Soc. 130 (2002), 3335-3347
A note concerning the index of the shift
John R. Akeroyd PDF
Proc. Amer. Math. Soc. 130 (2002), 3349-3354
Generation theorems for $\varphi$ Hille-Yosida operators
Sheng Wang Wang PDF
Proc. Amer. Math. Soc. 130 (2002), 3355-3367
Topologically transversal reversible homoclinic sets
Michal Fečkan PDF
Proc. Amer. Math. Soc. 130 (2002), 3369-3377
First stability eigenvalue characterization of Clifford hypersurfaces
Oscar Perdomo PDF
Proc. Amer. Math. Soc. 130 (2002), 3379-3384
Woodin cardinals, Shelah cardinals, and the Mitchell-Steel core model
Ernest Schimmerling PDF
Proc. Amer. Math. Soc. 130 (2002), 3385-3391
Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds
Ilkka Holopainen PDF
Proc. Amer. Math. Soc. 130 (2002), 3393-3400
Parabolic super mean value inequality
Chiung-Jue Sung PDF
Proc. Amer. Math. Soc. 130 (2002), 3401-3408
Tree-like continua do not admit expansive homeomorphisms
Christopher Mouron PDF
Proc. Amer. Math. Soc. 130 (2002), 3409-3413
On stable quasi-harmonic maps and Liouville type theorems
Deliang Hsu and Chunqin Zhou PDF
Proc. Amer. Math. Soc. 130 (2002), 3415-3422
Triquotient maps via ultrafilter convergence
Maria Manuel Clementino and Dirk Hofmann PDF
Proc. Amer. Math. Soc. 130 (2002), 3423-3431
An infinite family of summation identities
S. F. Keating PDF
Proc. Amer. Math. Soc. 130 (2002), 3433-3437